# SDR 97ZZZX525

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230R
- Make and model: Lear 35A
- Aircraft serial: 130
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Mod Valve
- Part number: 2481172823
- Condition: Wire Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

WHILE ON A FLIGHT THE LEFT BLEED AIR SYSTEM WENT INTO EMERGENCY.  THE AIR IN EMERGENCY IS EXTREMELY HOT.  WHILE IN EMERGENCY, THE AIRCRAFT FILLED WITH THICK SMOKE AND EMERGENCY DESCENT WAS PERFORMED.  A LANDING WAS MADE WITHOUT INCIDENT.  INVESTIGATION FOUND PROBLEM OF THE AIRCRAFT GOING INTO EMERGENCY WAS CAUSED BY WIRING GOING TO MOD VALVE RELAY BRACKET (LEFT) GOT AGAINST A LINE GOING TO WINDSHIELD HEAT SYSTEM.  THE SMOKE WAS CAUSED BY AN IMPROPERLY INSTALLED CARPET FROM A RECENT INTERIOR JOB BLOCKING HEAT DUCTS.
